Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum to: ``Statistical study of digits of some square roots of integers in various bases'' (Math. Comp. 24 (1970), 455-473) by W. A. Beyer, N. Metropolis and J. R. Neergaard


Author: Daniel Shanks
Journal: Math. Comp. 25 (1971), 409
MSC: Primary 65A05; Secondary 65D20
DOI: https://doi.org/10.1090/S0025-5718-1971-0400639-3
Original Article: Math. Comp. 24 (1970), 455-473.
MathSciNet review: 0400639
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D20

Retrieve articles in all journals with MSC: 65A05, 65D20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1971-0400639-3
Article copyright: © Copyright 1971 American Mathematical Society